# SDR WRXR20250417004

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 LH BL 22.50 - RH BL 22.50 BOTTOM SIDE. REMOVED AND REPLACED THE LH AND RH STRAPS P/N SH670-39333-9 AT FS 847 LBL 22.50 AND RBL 22.5 IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED AND INSTALLED NEW RECEPTACLES & NUTPLATES IAW CRJ 900 SRM 51-45-00-001-001-A01. APPLIED SEALING PAD AND PAINT IAW CRJ 900 SRM 51-23-00-001-001-A01 AND 51-25-01-001-A01-PSA. PPG PS870B2 LOT# 60958100F-61605386 EXP DATE: 06/25. PAINT PPG ECL-G-101 BATCH# 8473200072 EXP DATE: 12/31/25
